On a classification of Hamiltonian tournaments
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 3-14
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_2_a1,
author = {Burzio, Marco and Demaria, Davide Carlo},
title = {On a classification of {Hamiltonian} tournaments},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--14},
year = {1988},
volume = {29},
number = {2},
mrnumber = {0983444},
zbl = {0679.05035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a1/}
}
Burzio, Marco; Demaria, Davide Carlo. On a classification of Hamiltonian tournaments. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 3-14. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a1/